Translator Disclaimer
2015 Morse homotopy and topological conformal field theory
Viktor Fromm
Topol. Methods Nonlinear Anal. 45(1): 7-37 (2015). DOI: 10.12775/TMNA.2015.001

Abstract

By studying spaces of flow graphs in a closed oriented manifold, we equip the Morse complex with the operations of an open topological conformal field theory. This complements previous constructions due to R. Cohen et al., K. Costello, K. Fukaya and M. Kontsevich and is also the Morse theoretic counterpart to a conjectural construction of operations on the chain complex of the Lagrangian Floer homology of the zero section of a cotangent bundle, obtained by studying uncompactified moduli spaces of higher genus pseudoholomorphic curves.

Citation

Download Citation

Viktor Fromm. "Morse homotopy and topological conformal field theory." Topol. Methods Nonlinear Anal. 45 (1) 7 - 37, 2015. https://doi.org/10.12775/TMNA.2015.001

Information

Published: 2015
First available in Project Euclid: 30 March 2016

zbMATH: 1373.57047
MathSciNet: MR3365002
Digital Object Identifier: 10.12775/TMNA.2015.001

Rights: Copyright © 2015 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.45 • No. 1 • 2015
Back to Top